# SDR ZW0A0306401

- Difficulty date: December 3, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 31,693 hours, 15,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EGRESS LIGHTING WAS INOPERATIVE.  REPAIRED DAMAGED FLOOR CONNECTION AND RESEATED BATTERIES IN THE POWER SUPPLY.  CHECK-C 9-15-03 MCI.
